# SDR UHLA2014050300361

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT DEFORMATION IN LT FWD FRAME 12, S17L.  REPAIRED FRAME IAW SRM 53-10-01.
